# SDR V0XD201412040255

- Difficulty date: December 2, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 28,083 hours, 20,603 cycles
- System (JASC): 5241 · Galley Doors
- Part: Support Bracket
- Part number: CC670383221
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LATCH SUPPORT BRACKET LOOSE.  REMOVED RIVETS & INSTALLED LOCK FASTENERS IAW SRM 51-42-21.  WO 80260 & WC 2113.
